Alert archive / California / High Wind Warnings in 2006
High Wind Warning 10, NWS San Diego, CA
NWS San Diego, CA issued this high wind warning at Dec 26, 2006, 8:37 PM PST for San Bernardino County, California. It took effect at Dec 27, 2006, 2:01 AM PST. It was in force for 12 hr. 2 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Dec 26, 2006, 8:37 PM PST (04:37 UTC)
- In effect from
- Dec 27, 2006, 2:01 AM PST
- Expired
- Dec 27, 2006, 1:42 PM PST
- In force
- 12 hr
- Issued by
- NWS San Diego, CA
County San Bernardino County, CA
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Dec 27, 5:50 AM PST | NON-TSTM WND GST 69 | 15 Se Big Bear City, CA | A 69 MPH WIND GUST WAS MEASURED AT THE BURNS CANYON RAWS. |
| Dec 27, 12:50 PM PST | NON-TSTM WND GST 45 | Victorville, CA | A 45 MPH WIND GUST WAS MEASURED AT VICTORVILLE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Mercury/Desert R, NV (KDRA), launched 00:00Z, 4.6 hours before the alert went out and 198 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2518 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 281 m²/s²
- 0-3 km storm-relative helicity
- 342 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS76 KSGX 270437 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 837 PM PST TUE DEC 26 2006 CAZ055-271245- /O.UPG.KSGX.HW.A.0006.061227T1800Z-061228T0300Z/ /O.NEW.KSGX.HW.W.0010.061227T1500Z-061228T0300Z/ /O.EXT.KSGX.HW.A.0007.061228T1200Z-061229T0600Z/ SAN BERNARDINO COUNTY MOUNTAINS- 837 PM PST TUE DEC 26 2006 ...HIGH WIND WARNING IN EFFECT FROM 7 AM TO 7 PM PST WEDNESDAY... ...HIGH WIND WATCH NOW IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH THURSDAY EVENING... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 7 AM TO 7 PM PST WEDNESDAY. THE HIGH WIND WATCH IS NOW IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH THURSDAY EVENING. STRONG GUSTY WINDS ARE EXPECTED WEDNESDAY OVER THE SAN BERNARDINO COUNTY MOUNTAINS. WEST TO SOUTHWEST WINDS 25 TO 40 MPH WILL DEVELOP WEDNESDAY MORNING AND CONTINUE THE REST OF THE DAY. GUSTS OF 70 MPH WILL BE POSSIBLE. WINDS WILL BE STRONGEST AND ON DESERT SLOPES AND ON HIGHEST PEAKS. WINDS WILL BECOME NORTHWEST WEDNESDAY EVENING AND TEMPORARILY DIMINISH. HOWEVER...THE WIND WILL INCREASE AGAIN LATE WEDNESDAY NIGHT AND THURSDAY MORNING. THIS TIME...THE WINDS WILL BE FROM THE NORTH...AND SUSTAINED SPEEDS WILL BE 30 TO 50 MPH WITH GUSTS OVER 75 MPH POSSIBLE...MAINLY THROUGH AND BELOW THE CAJON PASS. WINDS WILL GRADUALLY SUBSIDE THURSDAY NIGHT. OUTDOOR ACTIVITIES AND TRAVEL ARE EXPECTED TO BE HAZARDOUS... ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. AREAS OF BLOWING DUST AND SAND WILL REDUCE VISIBILITY TO NEAR ZERO. BROKEN TREE LIMBS...DOWNED POWER LINES...ROOF AND SIGN DAMAGE ARE ALSO POSSIBLE. CONTINUE TO MONITOR THE LATEST FORECASTS. $$ CAZ060-271245- /O.UPG.KSGX.HW.A.0006.061227T1800Z-061228T0300Z/ /O.NEW.KSGX.HW.W.0010.061227T1500Z-061228T0300Z/ APPLE AND LUCERNE VALLEYS- 837 PM PST TUE DEC 26 2006 ...HIGH WIND WARNING IN EFFECT FROM 7 AM TO 7 PM PST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 7 AM TO 7 PM PST WEDNESDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. STRONG GUSTY WINDS ARE EXPECTED WEDNESDAY OVER THE HIGH DESERTS. WEST TO SOUTHWEST WINDS WILL INCREASE TO 25 TO 40 MPH IN THE MORNING AND CONTINUE MOST OF THE DAY. WIND GUSTS WILL LOCALLY EXCEED 60 MPH. WINDS WILL DECREASE AND BECOME NORTHWEST WEDNESDAY EVENING...THOUGH BREEZY CONDITIONS WILL CONTINUE AT TIMES. A HIGH WIND WATCH MEANS THAT DAMAGING WINDS ARE POSSIBLE. CONTINUE TO MONITOR THE LATEST FORECASTS. $$ CAZ056-058-061-062-271245- /O.NEW.KSGX.WI.Y.0036.061227T1500Z-061228T0300Z/ RIVERSIDE COUNTY MOUNTAINS-SAN DIEGO COUNTY MOUNTAINS- COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS- 837 PM PST TUE DEC 26 2006 ...WIND ADVISORY IN EFFECT FROM 7 AM TO 7 PM PST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 7 AM TO 7 PM PST WEDNESDAY. STRONG GUSTY WINDS ARE EXPECTED WEDNESDAY OVER THE MOUNTAINS OF RIVERSIDE AND SAN DIEGO COUNTIES AND THE ADJACENT DESERTS...INCLUDING THE COACHELLA VALLEY AND ANZA-BORREGO STATE PARK. WEST TO SOUTHWEST WINDS WILL INCREASE TO 20 TO 35 MPH DURING THE MORNING AND CONTINUE MOST OF THE DAY. GUSTS WILL REACH 50 MPH AT TIMES...ESPECIALLY ALONG THE EAST SLOPES OF THE MOUNTAINS AND NEAR DESERT CANYONS. THE WINDS WILL DECREASE SOMEWHAT WEDNESDAY NIGHT...THOUGH BREEZY CONDITIONS WILL CONTINUE. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ048-057-271245- /O.EXT.KSGX.HW.A.0007.061228T1200Z-061229T0600Z/ SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SANTA ANA MOUNTAINS AND FOOTHILLS- 837 PM PST TUE DEC 26 2006 ...HIGH WIND WATCH NOW IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH THURSDAY EVENING... THE HIGH WIND WATCH IS NOW IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH THURSDAY EVENING. STRONG NORTH TO NORTHEAST WINDS ARE EXPECTED ON LATE WEDNESDAY NIGHT AND THURSDAY AS HIGH PRESSURE BUILDS TO THE NORTH. WIND GUSTS OVER 75 MPH ARE POSSIBLE THROUGH AND BELOW PASSES AND CANYONS. THE AREAS MOST PRONE TO STRONG WINDS WILL BE BELOW THE CAJON PASS...INCLUDING SAN BERNARDINO...RIALTO...RANCHO CUCAMONGA AND DEVORE. A HIGH WIND WATCH MEANS THAT DAMAGING WINDS ARE POSSIBLE. CONTINUE TO MONITOR THE LATEST FORECASTS. $$ MAXWELL
3 follow-up statements
000 WWUS76 KSGX 271001 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 201 AM PST WED DEC 27 2006 CAZ055-271815- /O.EXT.KSGX.HW.W.0010.061227T1001Z-061228T0300Z/ /O.CON.KSGX.HW.A.0007.061228T1200Z-061229T0600Z/ SAN BERNARDINO COUNTY MOUNTAINS- 201 AM PST WED DEC 27 2006 ...HIGH WIND WARNING NOW IN EFFECT UNTIL 7 PM PST THIS EVENING... ...HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH THURSDAY EVENING... THE HIGH WIND WARNING IS NOW IN EFFECT UNTIL 7 PM PST THIS EVENING. A HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH THURSDAY EVENING. STRONG GUSTY WINDS ARE EXPECTED TODAY OVER THE SAN BERNARDINO COUNTY MOUNTAINS. WEST TO SOUTHWEST WINDS 25 TO 40 MPH WILL DEVELOP THIS MORNING AND CONTINUE THE REST OF THE DAY. GUSTS OF 70 MPH WILL BE POSSIBLE. WINDS WILL BE STRONGEST AND ON DESERT SLOPES AND ON HIGHEST PEAKS. WINDS WILL BECOME NORTHWEST THIS EVENING AND TEMPORARILY DIMINISH. HOWEVER...THE WIND WILL INCREASE AGAIN LATE TONIGHT AND THURSDAY MORNING. THIS TIME...THE WINDS WILL BE FROM THE NORTH TO NORTHEAST...AND SUSTAINED SPEEDS WILL BE 30 TO 50 MPH WITH GUSTS OVER 75 MPH POSSIBLE...MAINLY THROUGH AND BELOW THE CAJON PASS. WINDS WILL GRADUALLY SUBSIDE THURSDAY NIGHT. OUTDOOR ACTIVITIES AND TRAVEL ARE EXPECTED TO BE HAZARDOUS... ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. AREAS OF BLOWING DUST AND SAND WILL REDUCE VISIBILITY TO NEAR ZERO. BROKEN TREE LIMBS...DOWNED POWER LINES...ROOF AND SIGN DAMAGE ARE ALSO POSSIBLE. PEOPLE SHOULD CONTINUE TO MONITOR THE LATEST FORECASTS. $$ CAZ060-271815- /O.EXT.KSGX.HW.W.0010.061227T1001Z-061228T0300Z/ APPLE AND LUCERNE VALLEYS- 201 AM PST WED DEC 27 2006 ...HIGH WIND WARNING NOW IN EFFECT UNTIL 7 PM PST THIS EVENING... THE HIGH WIND WARNING IS NOW IN EFFECT UNTIL 7 PM PST THIS EVENING. STRONG GUSTY WINDS ARE EXPECTED WEDNESDAY OVER THE HIGH DESERTS. WEST TO SOUTHWEST WINDS WILL INCREASE TO 25 TO 40 MPH IN THE MORNING AND CONTINUE MOST OF THE DAY. WIND GUSTS WILL LOCALLY EXCEED 60 MPH. WINDS WILL DECREASE AND BECOME NORTHWEST WEDNESDAY EVENING...THOUGH BREEZY CONDITIONS WILL CONTINUE AT TIMES. A HIGH WIND WATCH MEANS THAT DAMAGING WINDS ARE POSSIBLE. CONTINUE TO MONITOR THE LATEST FORECASTS. $$ CAZ056-058-061-062-271815- /O.EXT.KSGX.WI.Y.0036.061227T1001Z-061228T0300Z/ RIVERSIDE COUNTY MOUNTAINS-SAN DIEGO COUNTY MOUNTAINS- COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS- 201 AM PST WED DEC 27 2006 ...WIND ADVISORY NOW IN EFFECT UNTIL 7 PM PST THIS EVENING... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 7 PM PST THIS EVENING. STRONG GUSTY WINDS ARE EXPECTED WEDNESDAY OVER THE MOUNTAINS OF RIVERSIDE AND SAN DIEGO COUNTIES AND THE ADJACENT DESERTS... INCLUDING THE COACHELLA VALLEY AND ANZA-BORREGO STATE PARK. WEST TO SOUTHWEST WINDS WILL INCREASE TO 20 TO 35 MPH DURING THE MORNING AND CONTINUE MOST OF THE DAY. GUSTS WILL REACH 50 MPH AT TIMES...ESPECIALLY ALONG THE EAST SLOPES OF THE MOUNTAINS AND NEAR DESERT CANYONS. THE WINDS WILL DECREASE SOMEWHAT WEDNESDAY NIGHT...THOUGH BREEZY CONDITIONS WILL CONTINUE. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ048-057-271815- /O.CON.KSGX.HW.A.0007.061228T1200Z-061229T0600Z/ SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SANTA ANA MOUNTAINS AND FOOTHILLS- 201 AM PST WED DEC 27 2006 ...HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH THURSDAY EVENING... A HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH THURSDAY EVENING. STRONG NORTH TO NORTHEAST WINDS ARE EXPECTED ON LATE WEDNESDAY NIGHT AND THURSDAY AS HIGH PRESSURE BUILDS TO THE NORTH. WIND GUSTS OVER 75 MPH ARE POSSIBLE THROUGH AND BELOW PASSES AND CANYONS. THE AREAS MOST PRONE TO STRONG WINDS WILL BE BELOW THE CAJON PASS...INCLUDING SAN BERNARDINO...RIALTO...RANCHO CUCAMONGA AND DEVORE. A HIGH WIND WATCH MEANS THAT DAMAGING WINDS ARE POSSIBLE. CONTINUE TO MONITOR THE LATEST FORECASTS. $$ DVA
000 WWUS76 KSGX 271512 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 712 AM PST WED DEC 27 2006 CAZ055-272315- /O.CON.KSGX.HW.W.0010.000000T0000Z-061228T0300Z/ /O.CON.KSGX.HW.A.0007.061228T1200Z-061229T0600Z/ SAN BERNARDINO COUNTY MOUNTAINS- 712 AM PST WED DEC 27 2006 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING... ...HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH THURSDAY EVENING... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING. A HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH THURSDAY EVENING. WEST WINDS 25 TO 40 MPH WITH GUSTS OVER 70 MPH ARE LIKELY TODAY. WINDS WILL BE STRONGEST AND ON DESERT SLOPES AND ON HIGHEST PEAKS. WINDS WILL TEMPORARILY DIMINISH THIS EVENING. THE WIND WILL INCREASE AGAIN LATE TONIGHT AND THURSDAY MORNING...FROM THE NORTH TO NORTHEAST AT 30 TO 50 MPH WITH GUSTS OVER 75 MPH...MAINLY THROUGH AND BELOW THE CAJON PASS. WINDS WILL GRADUALLY SUBSIDE THURSDAY NIGHT. OUTDOOR ACTIVITIES AND TRAVEL ARE EXPECTED TO BE HAZARDOUS... ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. AREAS OF BLOWING DUST AND SAND WILL REDUCE VISIBILITY TO NEAR ZERO. BROKEN TREE LIMBS...DOWNED POWER LINES...ROOF AND SIGN DAMAGE ARE ALSO POSSIBLE. PEOPLE SHOULD CONTINUE TO MONITOR THE LATEST FORECASTS. $$ CAZ060-272315- /O.CON.KSGX.HW.W.0010.000000T0000Z-061228T0300Z/ APPLE AND LUCERNE VALLEYS- 712 AM PST WED DEC 27 2006 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING. WEST TO NORTHWEST WINDS 40 MPH WITH GUSTS OVER 60 MPH ARE LIKELY TODAY. WINDS WILL DECREASE THIS EVENING BUT BREEZY CONDITIONS WILL CONTINUE INTO THURSDAY. A HIGH WIND WATCH MEANS THAT DAMAGING WINDS ARE POSSIBLE. CONTINUE TO MONITOR THE LATEST FORECASTS. $$ CAZ048-272315- /O.EXB.KSGX.WI.Y.0036.061227T1600Z-061228T0300Z/ /O.CON.KSGX.HW.A.0007.061228T1200Z-061229T0600Z/ SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- 712 AM PST WED DEC 27 2006 ...WIND ADVISORY IN EFFECT UNTIL 7 PM PST THIS EVENING... ...HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH THURSDAY EVENING... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM PST THIS EVENING. A HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH THURSDAY EVENING. STRONG WEST TO NORTHWEST WINDS WITH GUSTS OVER 35 MPH ARE LIKELY UNTIL 7 PM THIS EVENING. EVEN STRONGER NORTH TO NORTHEAST WINDS ARE EXPECTED THURSDAY AS HIGH PRESSURE BUILDS TO THE NORTH. WIND GUSTS OVER 75 MPH ARE POSSIBLE THROUGH AND BELOW PASSES AND CANYONS ON THURSDAY. A WIND ADVISORY MEANS THAT WINDS OVER 35 MPH ARE LIKELY. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A HIGH WIND WATCH MEANS THAT DAMAGING WINDS ARE POSSIBLE. CONTINUE TO MONITOR THE LATEST FORECASTS. $$ CAZ057-272315- /O.EXB.KSGX.WI.Y.0036.061227T1600Z-061228T0300Z/ /O.CON.KSGX.HW.A.0007.061228T1200Z-061229T0600Z/ SANTA ANA MOUNTAINS AND FOOTHILLS- 712 AM PST WED DEC 27 2006 ...WIND ADVISORY IN EFFECT UNTIL 7 PM PST THIS EVENING... ...HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH THURSDAY EVENING... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM PST THIS EVENING. A HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH THURSDAY EVENING. STRONG WEST TO NORTHWEST WINDS WITH GUSTS TO 50 MPH ARE LIKELY UNTIL 7 PM THIS EVENING. EVEN STRONGER NORTH TO NORTHEAST WINDS ARE EXPECTED LATE TONIGHT AND THURSDAY AS HIGH PRESSURE BUILDS TO THE NORTH. WIND GUSTS OVER 75 MPH ARE POSSIBLE THROUGH AND BELOW PASSES AND CANYONS. A WIND ADVISORY MEANS THAT WINDS OVER 45 MPH ARE LIKELY. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A HIGH WIND WATCH MEANS THAT DAMAGING WINDS ARE POSSIBLE. CONTINUE TO MONITOR THE LATEST FORECASTS. $$ CAZ042-043-050-272315- /O.EXB.KSGX.WI.Y.0036.061227T1600Z-061228T0300Z/ ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS- SAN DIEGO COUNTY VALLEYS- 712 AM PST WED DEC 27 2006 ...WIND ADVISORY IN EFFECT UNTIL 7 PM PST THIS EVENING... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM PST THIS EVENING. STRONG WEST TO NORTHWEST WINDS WITH GUSTS OVER 35 MPH ARE LIKELY UNTIL 7 PM THIS EVENING. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ056-058-061-062-272315- /O.CON.KSGX.WI.Y.0036.000000T0000Z-061228T0300Z/ RIVERSIDE COUNTY MOUNTAINS-SAN DIEGO COUNTY MOUNTAINS- COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS- 712 AM PST WED DEC 27 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING. STRONG WEST TO NORTHWEST WINDS BETWEEN 35 AND 50 MPH ARE LIKELY TODAY...ESPECIALLY ALONG THE EAST SLOPES OF THE MOUNTAINS AND NEAR DESERT CANYONS. THE WINDS WILL DECREASE SOME TONIGHT...THOUGH BREEZY CONDITIONS WILL CONTINUE INTO THURSDAY. A WIND ADVISORY MEANS THAT WIND GUSTS OVER 45 MPH ARE LIKELY. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ BALFOUR
000 WWUS76 KSGX 272142 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 142 PM PST WED DEC 27 2006 CAZ055-280545- /O.CAN.KSGX.HW.W.0010.000000T0000Z-061228T0300Z/ /O.EXB.KSGX.WI.Y.0036.061227T2200Z-061228T1200Z/ /O.CON.KSGX.HW.A.0007.061228T1200Z-061229T0600Z/ SAN BERNARDINO COUNTY MOUNTAINS- 142 PM PST WED DEC 27 2006 ...HIGH WIND WARNING IS CANCELLED... ...WIND ADVISORY IN EFFECT UNTIL 4 AM PST THURSDAY... ...HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH THURSDAY EVENING... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM PST THURSDAY. THE HIGH WIND WARNING HAS BEEN CANCELED. A HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH THURSDAY EVENING. NORTHWEST WINDS 35 MPH WITH GUSTS TO 55 MPH ARE LIKELY THROUGH THE NIGHT. THE WIND WILL INCREASE FROM THE NORTH EARLY THURSDAY MORNING TO 50 MPH WITH GUSTS OVER 75 MPH...MAINLY THROUGH AND BELOW THE CAJON PASS. WINDS WILL GRADUALLY SUBSIDE THURSDAY NIGHT. OUTDOOR ACTIVITIES AND TRAVEL ARE EXPECTED TO BE HAZARDOUS... ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. AREAS OF BLOWING DUST AND SAND WILL REDUCE VISIBILITY TO NEAR ZERO. BROKEN TREE LIMBS...DOWNED POWER LINES...ROOF AND SIGN DAMAGE ARE ALSO POSSIBLE. PEOPLE SHOULD CONTINUE TO MONITOR THE LATEST FORECASTS. $$ CAZ060-280545- /O.CAN.KSGX.HW.W.0010.000000T0000Z-061228T0300Z/ /O.EXB.KSGX.WI.Y.0036.061227T2200Z-061228T1200Z/ APPLE AND LUCERNE VALLEYS- 142 PM PST WED DEC 27 2006 ...HIGH WIND WARNING IS CANCELLED... ...WIND ADVISORY IN EFFECT UNTIL 4 AM PST THURSDAY... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM PST THURSDAY. THE HIGH WIND WARNING HAS BEEN CANCELED. NORTHWEST WINDS 35 MPH WITH GUSTS TO 55 MPH ARE LIKELY THROUGH THE NIGHT. THE WINDS WILL BECOME NORTHERLY AND DECREASE TO AROUND 25 MPH ON THURSDAY. A WIND ADVISORY MEANS THAT WIND GUSTS OVER 45 MPH ARE LIKELY. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ056-058-061-062-280545- /O.EXT.KSGX.WI.Y.0036.000000T0000Z-061228T1200Z/ RIVERSIDE COUNTY MOUNTAINS-SAN DIEGO COUNTY MOUNTAINS- COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS- 142 PM PST WED DEC 27 2006 ...WIND ADVISORY NOW IN EFFECT UNTIL 4 AM PST THURSDAY... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 4 AM PST THURSDAY. STRONG WEST TO NORTHWEST WINDS AROUND 35 MPH WITH GUSTS TO 55 MPH ARE LIKELY THROUGH THE NIGHT...ESPECIALLY ALONG THE EAST SLOPES OF THE MOUNTAINS AND NEAR DESERT CANYONS. THE WINDS WILL BECOME NORTHERLY AND DECREASE SOME ON THURSDAY...BUT BREEZY CONDITIONS WILL CONTINUE INTO FRIDAY. A WIND ADVISORY MEANS THAT WIND GUSTS OVER 45 MPH ARE LIKELY. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ048-280300- /O.CON.KSGX.WI.Y.0036.000000T0000Z-061228T0300Z/ /O.CON.KSGX.HW.A.0007.061228T1200Z-061229T0600Z/ SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- 142 PM PST WED DEC 27 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING... ...HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH THURSDAY EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING. A HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH THURSDAY EVENING. STRONG WEST TO NORTHWEST WINDS WITH GUSTS OVER 40 MPH ARE LIKELY UNTIL 7 PM THIS EVENING. EVEN STRONGER NORTH TO NORTHEAST WINDS ARE EXPECTED THURSDAY AS HIGH PRESSURE BUILDS TO THE NORTH. WIND GUSTS OVER 75 MPH ARE POSSIBLE THROUGH AND BELOW PASSES AND CANYONS ON THURSDAY. A WIND ADVISORY MEANS THAT WINDS OVER 35 MPH ARE LIKELY. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A HIGH WIND WATCH MEANS THAT DAMAGING WINDS ARE POSSIBLE. CONTINUE TO MONITOR THE LATEST FORECASTS. $$ CAZ057-280300- /O.CON.KSGX.WI.Y.0036.000000T0000Z-061228T0300Z/ /O.CON.KSGX.HW.A.0007.061228T1200Z-061229T0600Z/ SANTA ANA MOUNTAINS AND FOOTHILLS- 142 PM PST WED DEC 27 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING... ...HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH THURSDAY EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING. A HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH THURSDAY EVENING. STRONG NORTHWEST WINDS WITH GUSTS TO 50 MPH ARE LIKELY UNTIL 7 PM THIS EVENING. EVEN STRONGER NORTH TO NORTHEAST WINDS ARE EXPECTED LATE TONIGHT AND THURSDAY AS HIGH PRESSURE BUILDS TO THE NORTH. WIND GUSTS OVER 75 MPH ARE POSSIBLE THROUGH AND BELOW PASSES AND CANYONS. A WIND ADVISORY MEANS THAT WINDS OVER 45 MPH ARE LIKELY. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A HIGH WIND WATCH MEANS THAT DAMAGING WINDS ARE POSSIBLE. CONTINUE TO MONITOR THE LATEST FORECASTS. $$ CAZ042-043-050-280300- /O.CON.KSGX.WI.Y.0036.000000T0000Z-061228T0300Z/ ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS- SAN DIEGO COUNTY VALLEYS- 142 PM PST WED DEC 27 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING. STRONG WEST TO NORTHWEST WINDS WITH GUSTS OVER 40 MPH ARE LIKELY UNTIL 7 PM THIS EVENING. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ BALFOUR
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Diego, CA wrote its last area forecast discussion before this high wind warning went out at Dec 26, 9:00 AM PST, 11 hours 37 minutes earlier.
Area forecast discussion, Dec 26, 9:00 AM PST, 11 hours 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN DIEGO CA 900 AM PST TUE DEC 26 2006 .SYNOPSIS... FAIR WEATHER WILL CONTINUE TODAY AS HIGH PRESSURE SHIFTS TO THE EAST. A PACIFIC WEATHER SYSTEM WILL MOVE THROUGH THE AREA WEDNESDAY AND BRING STRONG GUSTY WINDS TO THE MOUNTAINS AND DESERTS AND LIKELY A PERIOD OF RAIN TO MOST AREAS FROM THE MOUNTAINS TO THE COAST. THE SYSTEM WILL MOVE TO THE EAST WEDNESDAY NIGHT...AND VERY STRONG GUSTY WINDS WILL FOLLOW BELOW PASSES AND CANYONS BY THURSDAY. A COOLING TREND WILL OCCUR THROUGH WEDNESDAY...THEN WARMER WEATHER WILL OCCUR BY NEXT WEEKEND UNDER HIGH PRESSURE ALOFT AND MODERATE OFFSHORE FLOW. && .DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE... SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO COUNTIES... EQUIPMENT OUTAGES...KNXK WSR-88D UNAVAILABLE UNTIL 1500 PST/2300 UTC TODAY. KSOX WSR 88D AWAITING PARTS - ETR 12/28/2006 2200 UTC. TODAY IS A TRANSITION DAY FROM OFFSHORE TO ONSHORE FLOW. THE AIR MASS IN THE MIDDLE LAYERS HOWEVER WILL BE CRITICALLY DRY AND OVER THE FOOTHILLS...MOUNTAINS...AND DESERTS SEVERAL HOURS OF RELATIVE HUMIDITY BELOW 10 PERCENT ARE EXPECTED. ABOVE 15000 FEET THE AIR MASS IS NEARING SATURATION. BELOW 1000 FEET MOISTURE WILL BE INCREASING...AND THERE COULD BE DENSE FOG TONIGHT OVER THE COASTAL PLAIN AND LOWER INLAND VALLEYS... ALTHOUGH THE CAPPING SUBSIDENCE INVERSION WILL BE ERODING AFTER 0100 PST AS THE FRONT APPROACHES. THE STRONG COLD FRONT TO MOVE ACROSS SOUTHWEST CALIFORNIA ON WEDNESDAY. ONLY CHANGE AT THIS TIME TO CURRENT FORECAST WILL BE TO MOVE UP START TIME OF HIGH WIND WATCH TO 1000 PST/1800 UTC WEDNESDAY. EXPECT WIND ADVISORY STRENGTH WINDS TO BEGIN EVEN EARLIER...AROUND 0400 PST FOR THE SAME AREA...AND WIND ADVISORIES WILL LIKELY BE NEEDED FOR THE REMAINDER OF SOUTHWEST CALIFORNIA BETWEEN 0700 AND 1000 PST WEDNESDAY. LIKELY BE UNDER A WIND ADVISORY DURING OR EVEN BEFORE THE SAME TIME PERIOD. MODELS STILL DIFFER IN AMOUNTS/LOCATION OF PRECIPITATION WITH THE GFS WETTER AND PREFERRED OVER NAM12...NEVERTHELESS BOTH MODELS ARE BACKING OFF ON THE PRECIPITATION THREAT AND THIS IS CONSIDERED INCORRECT. FOR NOW THE CURRENT QPF AND POP FORECASTS LOOK GOOD. LIGHT RAIN/SPRINKLES MAY OCCUR AFTER MIDNIGHT FROM OCCLUDED WARM FRONT. MODERATE RAIN EXPECTED ALONG COLD FRONT MID TO LATE WEDNESDAY MORNING...WITH ADDITIONAL MODERATE RAINFALL AND LIGHT SNOW IN POST FRONTAL SHOWERS WEDNESDAY AFTERNOON AND EVENING. THE WIND FLOW TRANSITIONS QUICKLY TO THE NORTH WEDNESDAY NIGHT...AND NORTHEAST ON THURSDAY. AM CONTEMPLATING ADDING A HIGH WIND WATCH FOR THESE COLD SANTA AN WINDS IN THE AFTERNOON PACKAGE. && .LONG TERM (FRIDAY THROUGH MONDAY) FROM PREVIOUS DISCUSSION... MODELS SHOW WEAKENING OFFSHORE FLOW FRIDAY. NAM SHOWS SUPPORT FOR OFFSHORE WINDS WEAKENING FRIDAY MORNING...DIURNALLY SIMILAR TO THE LAST EVENT. THIS WOULD FAVOR WINDS OF ADVISORY RATHER THAN WARNING STRENGTH FRIDAY MORNING. FOR SATURDAY THROUGH EARLY NEXT WEEK...SOME DIFFERENCES BEGIN TO DEVELOP IN THE DETAILS WITH THE MODELS. HOWEVER...MODELS GENERALLY SHOW WEAK UPPER RIDGING ALONG THE CALIFORNIA COAST WITH WEAK TO LOCALLY MODERATE SURFACE HIGH PRESSURE OVER THE GREAT BASIN. FOR SOUTHWEST CALIFORNIA...THIS WOULD BRING FAIR...DRY WEATHER WITH WEAK TO LOCALLY MODERATE OFFSHORE FLOW AT TIMES. DAYTIME TEMPERATURES WOULD BE A LITTLE ABOVE SEASONAL AVERAGES. && .AVIATION... OFFSHORE FLOW WILL CONTINUE TO WEAKEN THROUGH THE DAY. VFR CONDITIONS ARE EXPECTED THROUGH THE DAY AT MOST AREA AIRPORTS WITH VARIABLE AMOUNTS OF CLOUDS ABOVE FL120 AND UNRESTRICTED VISIBILITIES. LOWER CLOUDS SHOULD MOVE IN OVERNIGHT TONIGHT AHEAD OF A COLD FRONT THAT WILL BE MOVING THROUGH ON WEDNESDAY. BROKEN CLOUD LAYERS BETWEEN 2500 AND 3500 FEET MSL ARE EXPECTED TO MOVE IN BY WEDNESDAY MORNING. MOUNTAINS ARE EXPECTED TO BECOME OBSCURED IN CLOUDS AND PRECIPITATION DURING THIS TIME AS WELL. && .MARINE... A LARGE NW SWELL WILL BEGIN TO MOVE INTO THE COASTAL WATERS WED MORNING AND INCREASE THROUGH AFTERNOON. IT WILL DECREASE THU AND FRI. A COLD FRONT WILL MOVE IN LATE TONIGHT THROUGH WED MORNING WITH RAIN SPREADING OVER THE COASTAL WATERS. VERY STRONG WINDS WILL ALSO DEVELOP BY WED AFTERNOON WITH NEAR GALE FORCE WINDS POSSIBLE IN THE OUTER WATERS THROUGH THE NIGHT. WINDS WILL BEGIN TO DECREASE LATE WED NIGHT. A MARINE WEATHER STATEMENT HAS BEEN ISSUED FOR THIS HAZARDOUS EVENT. && .SGX WATCHES/WARNINGS/ADVISORIES... HIGH WIND WATCH FOR APPLE AND LUCERNE VALLEYS AND SAN BERNARDINO COUNTY MOUNTAINS WEDNESDAY MORNING THROUGH WEDNESDAY EVENING. SMALL CRAFT ADVISORY WEDNESDAY THROUGH THURSDAY FOR PZZ750-PZZ775. && PUBLIC/FIRE WEATHER...BALFOUR AVIATION/MARINE...HORTON NWS ON THE WEB AT WEATHER.GOV/SANDIEGO
Hazardous weather outlook, Dec 26, 4:40 PM PST, 3 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN DIEGO CA 440 PM PST TUE DEC 26 2006 CAZ042-043-CAZ048-050-055>058-060>062-PZZ750-775-271400- ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS-SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-SAN DIEGO COUNTY VALLEYS-RIVERSIDE COUNTY MOUNTAINS-SANTA ANA MOUNTAINS AND FOOTHILLS-SAN DIEGO COUNTY MOUNTAINS-COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS- COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT 30 NM- WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO 60 NM OUT INCLUDING SAN CLEMENTE ISLAND- 440 PM PST TUE DEC 26 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST CALIFORNIA. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY FOR WEDNESDAY...A FAST MOVING PACIFIC SYSTEM WILL BRING INCREASING SWELL AND WINDS TO THE COASTAL WATERS...INCREASING SURF WITH A HIGH RISK OF RIP CURRENTS TO THE BEACHES...AND STRONG GUSTY WINDS TO THE MOUNTAINS AND DESERTS. HIGH WIND WATCH FOR WEDNESDAY THROUGH WEDNESDAY EVENING...SEE LAXNPWSGX FOR DETAILS. FOR THURSDAY...STRONG GUSTY SANTA ANA WINDS THROUGH AND BELOW PASSES AND CANYONS WILL OCCUR. HIGH SURF AND A HIGH RISK OF RIP CURRENTS AT THE BEACHES WILL CONTINUE. HIGH WIND WATCH FOR THURSDAY...SEE LAXNPWSGX FOR DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. MAXWELL
In the hours before
Special weather statement, Dec 26, 7:45 PM PST, 52 minutes before
SPECIAL WEATHER STATEMENT...UPDATED NATIONAL WEATHER SERVICE SAN DIEGO CA 745 PM PST TUE DEC 26 2006 CAZ042-043-048-050-055>058-060>062-271400- ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS- SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN DIEGO COUNTY VALLEYS-SAN BERNARDINO COUNTY MOUNTAINS- RIVERSIDE COUNTY MOUNTAINS-SANTA ANA MOUNTAINS AND FOOTHILLS- SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS- COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS- 745 PM PST TUE DEC 26 2006 ...WEATHER SYSTEM TO IMPACT SOUTHWEST CALIFORNIA WEDNESDAY... A STRONG COLD FRONT WILL MOVE THROUGH SOUTHWEST CALIFORNIA WEDNESDAY. THIS WILL LIKELY BRING RAIN TO THE AREA AND SOME SNOW TO THE MOUNTAINS. HOWEVER...THE BIGGEST IMPACT WILL BE THE STRONG AND GUSTY WINDS. WEST TO SOUTHWEST WINDS WILL INCREASE LATE TONIGHT AND WEDNESDAY OVER THE MOUNTAINS AND DESERTS. WIND GUSTS BY MID MORNING WEDNESDAY COULD EXCEED 60 MPH...MAINLY ON THE DESERT SLOPES OF THE MOUNTAINS. WIND GUSTS ELSEWHERE IN SOUTHWEST CALIFORNIA...INCLUDING THE COASTAL SECTIONS...ARE LIKELY TO BE AROUND 35 MPH. BLOWING DUST AND SAND ARE POSSIBLE OVER THE DESERTS. RAINFALL IS EXPECTED TO BE LIGHT WITH THIS SYSTEM. RAINFALL AMOUNTS WILL AVERAGE AROUND ONE-QUARTER INCH ALONG THE COAST AND IN THE VALLEYS. LOCAL RAINFALL AMOUNTS OF AROUND ONE-HALF INCH WILL BE POSSIBLE IN THE FOOTHILLS AND WEST-FACING MOUNTAINS. HOWEVER...THE DESERTS WILL RECEIVE LITTLE OR NO RAINFALL. LOCAL SNOWFALL OF 1 TO 2 INCHES WILL BE POSSIBLE ABOVE 5000 FEET IN THE MOUNTAINS. SLIGHTLY HIGHER PRECIPITATION TOTALS ARE EXPECTED OVER SAN DIEGO COUNTY THAN IN COUNTIES FURTHER NORTH. THE PRECIPITATION SHOULD END AS SHOWERS WEDNESDAY NIGHT. BEHIND THE SYSTEM...OFFSHORE FLOW WILL DEVELOP AND PRODUCE VERY STRONG NORTHERLY WINDS THROUGH AND BELOW PASSES AND CANYONS IN MOUNTAIN AND VALLEY AREAS THURSDAY. CURRENT INDICATIONS ARE THAT GUSTS WILL EXCEED 75 MPH IN THE WIND PRONE AREAS. MAXWELL/BALFOUR
The office that day
Everything else NWS San Diego, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 26, 8:37 PM PST | Wind Advisory | SGX | Orange, Riverside, San Bernardino, San Diego | 65 hr |
Nearby
High Wind Warnings in California, 2006Every high wind warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.